# SDR REXA2020020580164

- Difficulty date: January 28, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 28,067 hours, 20,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"UPON REMOVAL OF FS 280 J-ANGLE FOUND CORROSION ON FS 280 L/H BEAM.
REMOVED AND REPLACED LH BEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
